# SDR SWIA200819592

- Difficulty date: May 4, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 14,626 hours, 10,366 cycles
- System (JASC): 5751 · Ailerons
- Part: Link
- Condition: Worn
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 4110 - EXCESSIVE AILERON TRIM REQUIRED IN ORDER TO MAINTAIN COORDINATED FLIGHT.  REPLACED RIGHT AILERON LINKS, BOLTS AND BUSHINGS IAW 27-15-01.
